| Model Number |
87475 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Deformation (2976)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that in a hospital setting, the endotracheal tube folded at the point where the cuff inflation line was inserted, and the inflation line was severed after a duration of placement of 29 days.The tube was replaced.